Free Access
Issue
ESAIM: PS
Volume 5, 2001
Page(s) 243 - 260
DOI https://doi.org/10.1051/ps:2001111
Published online 15 August 2002
  1. G. Dohnal, On estimating the diffusion coefficient. J. Appl. Probab. 24 (1987) 105-114.
  2. V. Genon-Catalot and J. Jacod, On the estimation of the diffusion coefficient for multidimensional diffusion processes. Ann. Inst. H. Poincaré Probab. Statist. 29 (1993) 119-153.
  3. A. Gloter and J. Jacod, Diffusion with measurement error. I. Local Asymptotic Normality (2000).
  4. J. Jacod and A. Shiryaev, Limit Theorems for Stochastic Processes. Springer-Verlag, Berlin (1987).
  5. J. Jacod, On continuous conditional Gaussian martingales and stable convergence in law, Séminaire Proba. XXXI. Springer-Verlag, Berlin, Lecture Notes in Math. 1655 (1997) 232-246.
  6. M.B. Malyutov and O. Bayborodin, Fitting diffusion and trend in noise via Mercer expansion, in Proc. 7th Int. Conf. on Analytical and Stochastic Modeling Techniques. Hamburg (2000).
  7. A. Renyi, On stable sequences of events. Sankya Ser. A 25 (1963) 293-302.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.